A rural Canadian family doctor has stepped forward to blow the whistle on serious neurological adverse effects from the Moderna Messenger RNA COVID-19 vaccine he has witnessed in his First Nations indigenous patients.
Dr. Charles Hoffe, a family doctor in the village of Lytton in the Canadian Province of British Columbia, wrote an open letter to BC Provincial Health Officer Bonnie Henry voicing his concerns generated from his experiences treating patients suffering adverse reactions to the vaccine.
In an interview with independent Canadian media outlet Rebel News, which cannot be viewed on the outlet’s YouTube, but is available on Rumble, Hoffe said his community is composed of approximately two-thirds First Nations indigenous people and the only vaccine given to the community by the Canadian government is Moderna’s Messenger RNA variant.
“My concerns about it are just what I’ve seen in my own patients. You know, this is not some kind of theory, this is not a ‘what if.’ I’m just telling what I’ve seen,” he said in the interview.
Hoffe said that in mid-January approximately 900 doses were administered to residents in his area, that mainstream media had made many people in the community very afraid of the SARS-CoV-2 pandemic and the Coronavirus Disease 2019 (COVID-19) it may cause, adding that many of the younger community members were encouraged to get the vaccine themselves in order to protect elders through herd immunity.
After the first round of vaccine distribution, the doctor left his town for approximately six weeks to visit his elderly mother in South Africa.
After returning, Hoffe said he was shocked to find patients who had received only the first dose of Moderna’s injection coming to him with serious neurological side effects never seen before, “As people were coming into my office I started seeing more and more very troubling neurological side effects from it. And initially I thought ‘maybe it’s just one, you know?’ And as more and more came in I got more and more concerned about that.”
“I have never seen any vaccine do this.”
The most troubling adverse reaction Hoffe found of the six victims in his care was the case of a 38-year-old woman who suffered an anaphylactic reaction to the vaccine on the day of injection. She returned home after recovering from the initial symptoms, but the next day she woke in tremendous pain throughout her entire body.